# SDR QXEA200500863

- Difficulty date: May 2, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 7,756 hours, 5,664 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Stop Fitting
- Condition: Nicked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE RIGHT OVERWING EMERGENCY EXIT DOOR HAS NICKS ON STOP FITTING, SECOND AND THIRD FROM TOP AFT.  REPAIRED IAW HORIZON AIR EA R-52-24*-, REO 670-52-21-002, CRJ-700 SRM 51-25-16-001-001-A01 AND CRJ-700 AMM TASK 20-51-00-400-802-A01.
